Alert archive / Ohio / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 67, NWS Wilmington, OH

May 1, 20164 counties in Ohio

NWS Wilmington, OH issued this severe thunderstorm warning at May 1, 2016, 11:08 PM EDT for 4 counties in Ohio. It was in force for 19 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 1, 2016, 11:08 PM EDT (03:08 UTC)
Expired
May 1, 2016, 11:27 PM EDT
In force
19 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Auglaize County, OH, Darke County, OH, Mercer County, OH, Shelby County, OH

The radar

The Northern Indiana radar (KIWX), 136 km from the middle of the area, began a volume at 03:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 3.1 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2016-05-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 326 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2016-05-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 55 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
326 J/kg
Mixed-layer CIN
-21 J/kg
Mixed-layer LCL
1556 m above ground
0-6 km bulk shear
63 kt
0-1 km storm-relative helicity
55 m²/s²
0-3 km storm-relative helicity
114 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.1

Open this sounding in Storm Lab

The text

As transmitted.

408 
WUUS51 KILN 020308
SVRILN
OHC011-037-107-149-020345-
/O.NEW.KILN.SV.W.0067.160502T0308Z-160502T0345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
1108 PM EDT SUN MAY 1 2016

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN MERCER COUNTY IN WEST CENTRAL OHIO...
  NORTHWESTERN DARKE COUNTY IN WEST CENTRAL OHIO...
  NORTHWESTERN SHELBY COUNTY IN WEST CENTRAL OHIO...
  WESTERN AUGLAIZE COUNTY IN WEST CENTRAL OHIO...

* UNTIL 1145 PM EDT.

* AT 1108 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ST. HENRY...
  MOVING NORTHEAST AT 45 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  CELINA...WAPAKONETA...ST. MARYS...COLDWATER...NEW BREMEN...MINSTER...ST.
  HENRY...FORT RECOVERY...BOTKINS...NEW KNOXVILLE...MOULTON...CHICKASAW...
  BURKETTSVILLE...NORTH STAR...BUCKLAND...KETTLERSVILLE...MONTEZUMA...NEW
  WESTON...BULKHEAD AND KOSSUTH.

THIS INCLUDES I-75 IN OHIO BETWEEN MILE MARKERS 106 AND 108.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 4068 8432 4049 8414 4023 8480 4042 8480
      4064 8446 4063 8446 4064 8445 4069 8439
TIME...MOT...LOC 0308Z 235DEG 38KT 4038 8467 

HAIL...1.00IN
WIND...60MPH
 
$$

CONIGLIO
2 follow-up statements
973 
WWUS51 KILN 020324
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1124 PM EDT SUN MAY 1 2016

OHC011-037-107-149-020345-
/O.CON.KILN.SV.W.0067.000000T0000Z-160502T0345Z/
MERCER OH-DARKE OH-SHELBY OH-AUGLAIZE OH-
1124 PM EDT SUN MAY 1 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM EDT
FOR SOUTHEASTERN MERCER...NORTH CENTRAL DARKE...NORTHWESTERN SHELBY
AND WESTERN AUGLAIZE COUNTIES...

AT 1124 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR NEW BREMEN...
MOVING NORTHEAST AT 45 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
CELINA...WAPAKONETA...ST. MARYS...COLDWATER...NEW BREMEN...MINSTER...ST.
HENRY...BOTKINS...NEW KNOXVILLE...MOULTON...CHICKASAW...BURKETTSVILLE...
NORTH STAR...BUCKLAND...KETTLERSVILLE...MONTEZUMA...NEW WESTON...BULKHEAD...
KOSSUTH AND CARTHAGENA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 4068 8432 4049 8414 4028 8468 4047 8472
      4064 8446 4063 8446 4064 8445 4069 8439
TIME...MOT...LOC 0324Z 235DEG 38KT 4048 8449 

HAIL...1.00IN
WIND...60MPH
 
$$

CONIGLIO
169 
WWUS51 KILN 020327
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1127 PM EDT SUN MAY 1 2016

OHC011-037-107-149-020337-
/O.CAN.KILN.SV.W.0067.000000T0000Z-160502T0345Z/
MERCER OH-DARKE OH-SHELBY OH-AUGLAIZE OH-
1127 PM EDT SUN MAY 1 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MERCER...NORTH
CENTRAL DARKE...NORTHWESTERN SHELBY AND WESTERN AUGLAIZE COUNTIES IS
CANCELLED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.

PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY GOING TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMITTING
YOUR REPORT VIA SOCIAL MEDIA.

LAT...LON 4068 8432 4049 8414 4028 8468 4047 8472
      4064 8446 4063 8446 4064 8445 4069 8439
TIME...MOT...LOC 0324Z 235DEG 38KT 4050 8445 

$$

FRANKS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at May 1, 9:26 PM EDT, 1 hour 42 minutes earlier.

Area forecast discussion, May 1, 9:26 PM EDT, 1 hour 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
926 PM EDT SUN MAY 1 2016

.SYNOPSIS...
WAVES OF LOW PRESSURE TRAVELING ALONG A SLOW MOVING FRONTAL
BOUNDARY WILL TRIGGER NUMEROUS SHOWERS AND THUNDERSTORMS TONIGHT.
AS THE FRONT SAGS SOUTH TO TENNESSEE... ANOTHER WAVE OF LOW
PRESSURE IS FORECAST TO BRING MORE SHOWERS AND A FEW THUNDERSTORMS
PRIMARILY TO SOUTHERN LOCATIONS ON MONDAY. THE CHANCE FOR SHOWERS
MAY FURTHER DIMINISH TUESDAY WHEN WEAK HIGH PRESSURE IS EXPECTED
TO BUILD OVER THE GREAT LAKES.

&&

.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
SURFACE ANALYSIS SHOWS LOW PRESSURE EXTENDING NEAR THE OHIO RIVER
FROM SOUTHERN ILLINOIS TO SOUTHERN OHIO. THUNDERSTORMS THAT
DEVELOPED SOUTH OF THE OHIO RIVER NEAR A FRONTAL BOUNDARY HAVE
TRAVELED NORTH WITH THE FRONT TO BE NEAR I-70. THOUGH CELLS HAVE
BECOME SCATTERED AS INSTABILITY HAS DECREASED AFTER
SUNSET...STRENGTH HAS PERSISTED DUE TO STRONG MID LEVEL WIND FLOW
OF 60 TO 70 KNOTS.

ANOTHER WAVE OF LOW PRESSURE ARRIVING FROM THE WEST IS RESULTING
IN MORE SHOWER AND THUNDERSTORM REDEVELOPMENT LATE THIS
EVENING...AFFECTING MAINLY NORTHERN COUNTIES. THOUGH CONVECTION IS
GRADUALLY DIMINISHING IN INTENSITY...A MARGINAL SEVERE WEATHER
THREAT WILL CONTINUE FOR THE NEXT FEW HOURS.

TEMPERATURES TONIGHT WILL VARY RELATIVE TO THE LOCATION OF THE
SLOW MOVING BOUNDARY. LOWS ARE FORECAST TO RANGE FROM ABOUT 50
NORTHWEST BEHIND THE FRONT...TO THE UPPER 50S SOUTH OF THE FRONT.

&&

.SHORT TERM /6 AM MONDAY MORNING THROUGH MONDAY NIGHT/...
FRONTAL BOUNDARY IS FORECAST TO BE SAGGING SOUTHWARD THROUGH
KENTUCKY MONDAY MORNING AND AFTERNOON...TO TENNESSEE MONDAY
EVENING. ADDITIONAL WAVES OF LOW PRESSURE RIPPLING ALONG THE
BOUNDARY WILL ENHANCE LIFT AND MOISTURE...PROVIDING GOOD CHANCES
FOR SHOWERS...WITH A FEW THUNDERSTORMS POSSIBLE IN SOUTHEASTERN
LOCATIONS THAT WILL BE CLOSER TO THE BULK OF INSTABILITY AND
MOISTURE. INSTABILITY ON THE NORTH SIDE OF THE BOUNDARY MAY BE TOO
WEAK TO SUPPORT SEVERE STORMS. SHOWER CHANCES WILL DIMINISH BUT
NOT DISAPPEAR MONDAY NIGHT AS THE BOUNDARY CONTINUES SOUTH AND
WEAK HIGH PRESSURE BUILDS FROM THE NORTHWEST.

HIGH TEMPERATURES WILL RANGE FROM AROUND 60 FAR NORTHWEST UP TO
THE MID 70S FAR SOUTHEAST.

&&

.LONG TERM /TUESDAY THROUGH SUNDAY/...
UPPER LEVEL TROF LAGS SFC LOW WHICH IS TO OUR EAST ON TUESDAY. THIS
WILL KEEP THE THREAT OF A SHOWER OVER ILN/S SE COUNTIES EARLY TUESDAY.
MODELS SOLNS HAVE BEEN TRENDING SLOWER WITH PCPN ENDING.
TEMPERATURES WILL BE A LTL BELOW NORMAL...WITH HIGHS IN THE
LOWER/MID 60S.

NUMERICAL MODEL SOLNS GENERALLY SIMILAR WITH NRN STREAM TROF
SHARPENING UP AND DIGGING SOUTH ACRS THE GREAT LAKES/OHIO VALLEY AT
MID WEEK. THIS WILL ALLOW A SFC COLD FRONT TO DROP SOUTH THRU ILN/S
FA WEDNESDAY AFTN. INSTABILITY CONTS TO BE MARGINAL...SO HAVE
ELECTED TO KEEP PCPN MENTION TO CHANCE OF SHOWERS. TEMPERATURES WILL
BE SLIGHTLY BELOW NORMAL WITH HIGHS WED FROM THE LOWER 60S NORTH TO
THE UPPER 60S SOUTH.

UPPER LOW CLOSES OFF THURSDAY AND SETTLES INTO THE UPPER OHIO
VALLEY. THIS WILL KEEP A LOW POP CHANCE OF A SHOWER IN THE FCST WITH
THE BEST THREAT OVER ILN/S EASTERN COUNTIES. UNDER THE INFLUENCE OF
THIS UPPER LOW TEMPERATURES WILL BE CLOSE TO 10 DEGREES BELOW NORMAL
THURSDAY WITH HIGHS FROM THE UPPER 50S NORTH TO NEAR 60 FAR SOUTH.

SOME MODEL SOLN TIMING AND PLACEMENT DIFFERENCES DEVELOP IN HANDLING
THIS UPPER LOW BUT THE GENERAL TREND TAKES IT OFF TO OUR EAST NEXT
WEEKEND. THIS WILL ALLOW PCPN TO END EARLY FRIDAY. SOME MODERATION
EXPECTED WITH HIGHS FRIDAY IN THE LOWER AND MIDDLE 60S.

IN THE WAKE OF THIS UPPER LEVEL LOW...HEIGHT RISES AND SFC HIGH TO
BUILD IN SATURDAY. THIS WILL LEAD TO DRY WEATHER AND A MODERATION OF
TEMPERATURES. EXPECT HIGHS SATURDAY TO RANGE FROM THE UPPER 60S
NORTH TO 70 SOUTH.

E-W SFC FRONT TO DROP INTO THE REGION NEXT SUNDAY FROM THE NORTH.
CONFIDENCE IS NOT REAL HIGH WITH THIS FEATURE...SO HAVE ONLY ADDED
SLIGHT CHC/CHC POPS FOR A SHOWER. TEMPERATURES LOOK TO WARM ABOVE
NORMAL WITH HIGHS SUNDAY FROM 70 TO 75.

&&

.AVIATION /01Z MONDAY THROUGH FRIDAY/...
A WARM FRONT WILL LIFT NORTHEAST ACROSS THE TAF SITES THIS
EVENING...FOLLOWED BY LOW PRESSURE AND A COLD FRONT OVERNIGHT.
SCATTERED SHOWERS AND THUNDERSTORMS CAN BE EXPECTED WITH THE WARM
FRONT...THEN SHOWERS AND EMBEDDED STORMS WITH THE LOW AND FRONT
OVERNIGHT. OVERNIGHT COVERAGE WILL BE HIGHEST NEAR THE NORTHERN
TAF SITES OF KDAY...KCMH...AND KLCK. MVFR CEILINGS AND MVFR/IFR
VISIBILITIES CAN BE EXPECTED WITH THUNDERSTORMS.

WINDS WILL SHIFT FROM THE SOUTHWEST TO THE NORTH TO WEST NORTHWEST
GOING THROUGH THE OVERNIGHT HOURS. SOME MVFR CONDITIONS WILL BE
POSSIBLE. HOWEVER...BY EARLY MONDAY MORNING...LOW-END MVFR
CEILINGS (POSSIBLY IFR) WILL MOVE INTO THE NORTHERN TAF SITES.

ON MONDAY...IN THE POST FRONTAL AIRMASS...VFR AND MVFR CEILINGS
WILL CONTINUE. DIURNAL INSTABILITY AND SOME UPPER LEVEL ENERGY
WILL BRING SOME SCATTERED SHOWERS DURING THE AFTERNOON HOURS.

OUTLOOK...MVFR CEILINGS ARE POSSIBLE AGAIN WEDNESDAY NIGHT INTO
THURSDAY.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
KY...NONE.
IN...NONE.

&&

SYNOPSIS...CONIGLIO
NEAR TERM...CONIGLIO
SHORT TERM...CONIGLIO
LONG TERM...AR
AVIATION...HICKMAN
Hazardous weather outlook, May 1, 5:05 AM EDT, 18 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
505 AM EDT SUN MAY 1 2016

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-020915-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE-
SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-
FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-
FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN-
HIGHLAND-ADAMS-PIKE-SCIOTO-
505 AM EDT SUN MAY 1 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN
KENTUCKY...CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO.

.DAY ONE...TODAY AND TONIGHT.
SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP TODAY. SOME OF
THESE STORMS COULD BE STRONG TO SEVERE. HAIL AND DAMAGING WINDS
ARE EXPECTED TO BE THE MAIN THREATS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED.

In the hours before

Special weather statement, May 1, 9:29 PM EDT, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
929 PM EDT SUN MAY 1 2016

OHZ054-055-064-020215-
PICKAWAY OH-FRANKLIN OH-MADISON OH-
929 PM EDT SUN MAY 1 2016

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN PICKAWAY...FRANKLIN
AND SOUTHEASTERN MADISON COUNTIES UNTIL 1015 PM EDT...

AT 929 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
JEFFERSON...MOVING NORTHEAST AT 35 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
ONE HALF INCH DIAMETER HAIL...
VERY HEAVY RAIN...

LOCATIONS IMPACTED INCLUDE...
COLUMBUS...DUBLIN...REYNOLDSBURG...GROVE CITY...UPPER ARLINGTON...GAHANNA...
HILLIARD...WORTHINGTON...BEXLEY...LONDON...JEFFERSON...WEST JEFFERSON...
LAKE DARBY...OHIO STATE UNIVERSITY...WHITEHALL...GRANDVIEW HEIGHTS...
OBETZ...URBANCREST...VALLEYVIEW AND MARBLE CLIFF.

THIS INCLUDES THE FOLLOWING INTERSTATES...
 I-70 IN OHIO BETWEEN MILE MARKERS 79 AND 109.
 I-71 IN OHIO BETWEEN MILE MARKERS 86 AND 116.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES
STRONGER...THEN A WARNING MAY BE NEEDED.

TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.

LAT...LON 3974 8325 3990 8346 4011 8319 4011 8317
      4012 8317 4014 8314 4014 8311 3997 8278
      3996 8278
TIME...MOT...LOC 0129Z 235DEG 31KT 3988 8330

AR
Local storm report, May 1, 10:34 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1034 PM EDT SUN MAY 01 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0535 PM     FLASH FLOOD      2 SW BEECHWOOD          38.39N 84.77W
05/01/2016                   OWEN               KY   LAW ENFORCEMENT

            WATER RESCUE AT A HOME. 3 RESIDENTS TRAPPED ON PORCH.
            ALSO...REPORT OF A MAN MISSING WHICH MAY HAVE BEEN SWEPT
            AWAY IN HIS TRUCK.

&&

SFH
Special weather statement, May 1, 10:36 PM EDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1036 PM EDT SUN MAY 1 2016

INZ050-058-020300-
WAYNE IN-FAYETTE IN-
1036 PM EDT SUN MAY 1 2016

...A STRONG THUNDERSTORM WILL AFFECT WAYNE AND NORTHWESTERN FAYETTE
COUNTIES UNTIL 1100 PM EDT...

AT 1035 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM 7 MILES WEST
OF DUBLIN...MOVING NORTHEAST AT 35 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
ONE HALF INCH DIAMETER HAIL...
VERY HEAVY RAIN...

LOCATIONS IMPACTED INCLUDE...
RICHMOND...CENTERVILLE...CAMBRIDGE CITY...HAGERSTOWN...FOUNTAIN CITY...
DUBLIN...FRANKLIN...GREENS FORK...EAST GERMANTOWN...SPRING GROVE...BETHEL...
ECONOMY...MOUNT AUBURN...WHITEWATER...BENTONVILLE...JACKSONBURG...
INTERSTATE 70 AT EXIT 145...WILLIAMSBURG AND MIDDLEBORO.

THIS INCLUDES I-70 IN INDIANA BETWEEN MILE MARKERS 134 AND 153.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.

LAT...LON 3979 8530 3979 8522 3987 8522 3987 8520
      3997 8520 4000 8515 4000 8481 3987 8481
      3971 8530
TIME...MOT...LOC 0235Z 240DEG 49KT 3979 8535

CONIGLIO
Special weather statement, May 1, 10:40 PM EDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1040 PM EDT SUN MAY 1 2016

OHZ046-020315-
DELAWARE OH-
1040 PM EDT SUN MAY 1 2016

...A STRONG THUNDERSTORM WILL AFFECT DELAWARE COUNTY UNTIL 1115 PM
EDT...

AT 1039 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM OVER POWELL...
MOVING NORTHEAST AT 40 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
ONE HALF INCH DIAMETER HAIL...
VERY HEAVY RAIN...

LOCATIONS IMPACTED INCLUDE...
COLUMBUS...DUBLIN...WESTERVILLE...DELAWARE...POWELL...SUNBURY...ASHLEY...
POLARIS...SHAWNEE HILLS...GALENA...BELLEPOINT...ALUM CREEK STATE PARK...
KILBOURNE...LEONARDSBURG...STRATFORD...OLIVE GREEN...LEWIS CENTER...
INTERSTATE 71 AT US ROUTE 36/STATE ROUTE 37 AND COLUMBUS ZOO.

THIS INCLUDES I-71 IN OHIO BETWEEN MILE MARKERS 121 AND 138.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.

LAT...LON 4041 8293 4036 8293 4035 8274 4026 8275
      4013 8296 4014 8317 4024 8317 4025 8319
      4042 8301
TIME...MOT...LOC 0239Z 224DEG 33KT 4018 8310

CONIGLIO
Special weather statement, May 1, 10:54 PM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1054 PM EDT SUN MAY 1 2016

OHZ034-042-020345-
MERCER OH-DARKE OH-
1054 PM EDT SUN MAY 1 2016

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN MERCER AND NORTHWESTERN
DARKE COUNTIES UNTIL 1145 PM EDT...

AT 1054 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR UNION
CITY...MOVING NORTHEAST AT 40 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
ONE HALF INCH DIAMETER HAIL...
VERY HEAVY RAIN...

LOCATIONS IMPACTED INCLUDE...
CELINA...COLDWATER...ST. HENRY...UNION CITY...FORT RECOVERY...WABASH...
CHICKASAW...BURKETTSVILLE...MONTEZUMA...NEW WESTON...CARTHAGENA...ELDORA
SPEEDWAY...ROSE HILL...COSMOS...MARIA STEIN AND NORTH DAYTON.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.

LAT...LON 4047 8445 4042 8445 4019 8481 4051 8480
      4063 8468
TIME...MOT...LOC 0254Z 224DEG 33KT 4030 8486

CONIGLIO
Local storm report, May 1, 11:00 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1100 PM EDT SUN MAY 01 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     TSTM WND DMG     4 SSW BLUE ASH          39.19N 84.41W
05/01/2016                   HAMILTON           OH   LAW ENFORCEMENT

            POWER POLE WITH WIRES DOWN. TIME ESTIMATED BASED ON RADAR

&&

JGIBSON

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 1, 8:02 PM EDTAreal Flood AdvisoryILNButler3 hr
May 1, 8:04 PM EDTSpecial Weather StatementILNClinton41 min
May 1, 8:07 PM EDTSpecial Weather StatementILNButler23 min
May 1, 8:19 PM EDTAreal Flood AdvisoryILNHocking, Pickaway, Ross3 hr
May 1, 8:25 PM EDTAreal Flood AdvisoryILNButler3 hr
May 1, 8:29 PM EDTSpecial Weather StatementILNMontgomery46 min
May 1, 8:32 PM EDTSevere Thunderstorm WarningILNClark, Clinton, Fayette, Greene, Madison43 min
May 1, 8:52 PM EDTSpecial Weather StatementILNPreble23 min
May 1, 8:57 PM EDTSevere Thunderstorm WarningILNClark, Fayette, Madison48 min
May 1, 9:08 PM EDTSpecial Weather StatementILNFairfield37 min
May 1, 9:21 PM EDTSpecial Weather StatementILNDarke, Miami24 min
May 1, 9:29 PM EDTSpecial Weather StatementILNFranklin, Madison46 min
May 1, 9:43 PM EDTAreal Flood AdvisoryILNFranklin, Madison, Pickaway3 hr
May 1, 10:40 PM EDTSpecial Weather StatementILNDelaware35 min
May 1, 10:54 PM EDTSpecial Weather StatementILNMercer51 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.